# SDR CALA2017091803224

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 51,741 hours, 14,904 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 1A081015712
- Condition: Odor
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS NOTICED ODD ODOR IN FWD LAVATORY. MAY BE FROM  UNDER SINK. SMELLS LIKE  WARM PLASTIC. REPLACED THE WATER HEATER. OPS CHECKED GOOD.
